# SDR CA070514051

- Difficulty date: April 18, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67A
- Part serial: RD0014
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514051)
